# SDR F3LA2009042100078

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 20,562 hours, 10,649 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128208
- Part serial: ELACVB015137
- Condition: Inoperative
- Location: Elevator Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKEOFF THE AIRCRAFT DID NOT AUTO TRIM, CONSTANT FORWARD PRESSURE WAS REQUIRED TO MAINTAIN DESIRED PITCH.  SAME RESULT ON BOTH STICKS.  AIRCRAFT TRIMMED NOSE UP IF NO STICK INPUT RUNAWAY NOSE UP.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ELEVATOR AILERON COMPUTER AND PERFORMED OPERATIONAL CHECK, REFERENCE AMM 27-93-34 PB 401.  MAINTENANCE ALSO PERFORMED AN OPERATIONAL TEST OF THE TRIMMABLE HORIZONTAL STABILIZER ACTUATOR ELECTRICAL CONTROL, REFERENCE AMM 27-96-00-710-002 AND RETAINED LAND CAT III B, REFERENCE AMM 22-97-00-710-001.
